# SDR ASAA2016011714815

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 12,752 hours, 4,126 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT LIGHT ON AT SHUTDOWN WITH SWITCH OFF.  ACFT GROUNDED.  COULD NOT DUPLICATE, NO HISTORY 90 DAYS.  ACCOMPLISHED WINDOW HEAT SYSTEM OPS TEST IAW AMM 30-41-00-710-801, TEST PASSED.
